# SDR AALA20111215TUL11

- Difficulty date: December 8, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 38,615 hours, 9,724 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION ASSEMBLY FILLET SEAT OUTBOARD SIDE CRACKED.  REPLACED BUSHING PER EA B757-57-020621.
